Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I got a white slime discharged from eye, how can i fix this?

My eye regularly (about once every couple of hours) discharges a white slime , I do get eye irritation but this does not occur as often as the discharge of the white slime does. Is there a reason for this, can I fix it and is it potentially linked to other health problems?
Asked On : Mon, 27 Sep 2010
Answers:  2 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
If you are having ropy discharge and irritation probability is that you are having allergic eye disease .USE any antiallergic drops after consulting any ophthalmologist. FREQUENTLY wash your eyes with cold water.use goggles whenever you are going outside
Answered: Thu, 1 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

Looks like u are sufering from an eye infection, most likely to be conjuntivitis. I suggest u put gatiflox or ciplox eye drops 6 times a day. If it still doesnt come doen then take a second opinion from a good ophthalmologist

Have healthy living
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor